American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R65) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1